# SDR SWAA2023100403928

- Difficulty date: September 25, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 29,298 hours, 13,984 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE PRESSURE GAUGE OUT OF LIMITS<[01] R&R SLIDE PER AMM 25-66-01 AND TC 725-61-06-AS;[02] INSPECTED THAT SLIDE WAS R&R PER AMM 25-66-01 AND TC 725-61-06-AS
